Need Advice A.S.A.P!

Hi everyone,

If you have read any of my previous posts, you would see that I struggle with severe anxiety as well as depression. I spoke with my doctor and decided I wanted to try an antidepressant. Last year, I took zoloft (sertraline) for 6 months without a SINGLE side effect. It was working well and then I felt that I didn't need it anymore so I stopped taking it. Since I know it worked before, I wanted to take it again. I've taken it for about 5 days now and the side effects are unbearable. I am having extremely vivid dreams, insomnia, waking up every hour, dizziness, drowsiness all day, irritable, and the worst of all... nausea. I have emetephobia (phobia of vomiting) and the nausea is really unbearable. I am taking zofran (prescription anti nausea) but it barely helps. Now I am anxious because I'm nauseous and being anxious is making me more nauseous and it's a vicious cycle. Should I stop taking it? Wait it out? I just find it so strange that I had zero side effects when taking it last year but I do now.. how does that work? Please help.

4 Replies

  • Oh I had same issue almost two years ago. So now I'm not wanting to take anything. Mine happened with Effexor. It worked great the first time. Second time not so much and withdrawals getting off it were also horrible. The nausea was bad and dizziness.

  • When did the side effects start easing up for you? Is there anything you found helped?

  • Well ever since I have been completely off Effexor I haven't felt right. I can't tell what is anxiety and what could still be withdrawal symptoms.

  • Hi, honestly, if stick it out. It's a serotonin uptake inhibitor- and basically when you start changing chemicals in your brain your body may be reacting weird to it for a little bit. If you had no symptoms the first time- you may have been lucky, but you should always ween youself on and off things like that because your body detects new things in your body as a strange and reacts accordingly. So it's probably just trying to adjust... Sometimes it takes months.

    If you give it at least 3 months and you still feel awful then consider webbing back off.

You may also like...